# SDR 96ZZZX830

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N314NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282028
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Assy
- Part number: 59711
- Condition: Weld Broken
- Location: Pilot Seat
- Component: 59739
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SEAT WOULD NOT ADJUST FORWARD AND AFT OR VERTICALLY, AND SEAT WOULD NOT SIT LEVEL.  INSPECTION FOUND SEAT STRUCTURAL MEMBERS (WELD ASSYS) BROKEN AT WELDED AREAS.  SEPARATION OF THESE SUPPORT MEMBERS ALLOWS THE SEAT TO PARTIALLY COLLAPSE AND PREVENTS THE SEAT FROM SUPPORTING THE FULL WEIGHT OF THE PILOT.  ALSO, ANY PRESSURE APPLIED TO THE RUDDER OR BRAKE PEDALS BY THE PILOT CAUSES THE SEAT TO SEPARATE AND MOVE.  ALL DEFECTIVE PARTS ARE TO BE REPLACED.  RECOMMEND INSPECTION OF PILOT'S AND COPILOT'S SEAT STRUCTURES AT NEXT SCHEDULED INSPECTION OF SABRELINER AIRCRAFT EQUIPPED WITH THIS MODEL SEAT.
